# SDR SWAA2019040131210

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 48,329 hours, 28,210 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26078252
- Part serial: B5887
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, RT NOSE TIRE TREAD CAME OFF AT ROTATION.  R&R LT NOSE TIRE PER AMM.
